Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the Albanese maps of compact Kähler manifolds

Title data

Campana, Frédéric ; Peternell, Thomas ; Zhang, Qi:
On the Albanese maps of compact Kähler manifolds.
In: Proceedings of the American Mathematical Society. Vol. 131 (2003) Issue 2 . - pp. 549-553.
ISSN 1088-6826

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: MR1933346
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Nov 2020 10:22
Last Modified: 18 Nov 2020 10:22
URI: https://eref.uni-bayreuth.de/id/eprint/59930